# SDR SIMA20160720005

- Difficulty date: July 20, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 43,272 hours, 36,704 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12021754001
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER RT SIDE TRAILING EDGE SKIN HAS A BLEND-OUT AREA.  ACCOMPLISHED PERMANENT REPAIR OF THE RUDDER IAW ERS-EM-55MR-441
